My Boyfriend Committed Murder Thanks to Effexor

“(His doctor) cut him off his medication ‘cold turkey’ and put him directly on Buspar.”

 

Hi. I’m very distraught. I desperately need some help. My boyfriend, who had been on 225 mg of Effexor for over a year, started having severe headaches. By the way, I need to mention that this doctor never even did bloodwork on him before putting him on anti-depressants. Steve has always been such a kind caring person. But, my soon to be ex-husband had been stalking us constantly and threatening our lives. Well, after Steve complained of these major headaches to his doctor, the doctor told him to come in for an appointment (which he did). Once there, the doctor never evaluated him. He cut him off his medication “cold turkey” and put him directly on Buspar (which takes weeks to take effect). I never knew that there was such a thing as withdrawals until I started looking for anything I can find to help Steve. You see, one week and one day after being cut off his medication like that, Steve “blacked out” and drove to my soon to be ex husbands house, and shot both my ex and my ex’s mother to death. He doesn’t even remember going there. NOW, he’s in jail, looking at two counts of first-degree murder. From all I’ve found lately, withdrawals from this terrible drug can and does trigger this in people. Plus Steve thought he had the flu. He was very sick for a week after the medication was taken from him. So, he started taking Ny-quill and Tylenol cold and flu. I just found out today that this is a HUGE no with an SSRI in your system. No one told him about ANY of this. I’m so hurt right now. I don’t want Steve to spend the rest of his life in prison (or worse) for something he had no control over. He is only 33, and we were (and still are) engaged. His doctor never warned him of these withdrawals. We didn’t even know they existed. I also found out that my ex was on massive dosages of Paxil, plus two other antianxiety and antidepressants. No wonder he acted so crazy! All that stress plus all the reactions of these medicines HAD to be what made Steve “snap”. I just hope I can help him prove it to the jury and get him acquitted. Now that he has that poison completely out of his system, he is back to being the Steve I know. Hardly anyone, even the guards can believe Steve could do something like that. They always tell me what a nice man he is! I forgot to mention, he is a Christian. He doesn’t believe in violence at all. PLEASE help me to help him. I love him, and my children and I all want him back home, where he belongs. In MY opinion, the makers of Effexor and his doctor are the ones who should go to prison. Steve isn’t the first one this has happened to apparently, and unless someone stops these people from putting dangerous drugs in people’s bodies without informing them of the risks, I’m afraid he won’t be the last one it happens to. I’m sorry I rattled on so long, but I’m desperate. I want my fiancée back! I’m also VERY scared, because MY doctor put ME on Paxil after this. Now that I’ve seen all this stuff about Paxil, as well as Effexor. I’m petrified.

I hope to hear from others who have gone through this nightmare, and maybe offer me a ray of hope for Steve.

Cheryl
sapphire_eyes2@hotmail.com

 

1/16/2002

This is Survivor Story number 48.

Total number of stories in current database is 48

514 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply